# SDR AALA951163

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 862536
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

OKC-ORD - FLT 1210 - DURING CRUISE, EXPERIENCED HYDRAULIC QUANTITY LOSS ON SYSTEM 1 AND HYDRAULIC QUANTITY LOW MESSAGE DISPLAYED ON MFDU.  AC PROCEEDED TO ORD AND ACCOMPLISHED ALTERNATE LANDING GEAR AND FLAP EXTENSION, LANDING WITHOUT INCIDENT.  REPLACED NR 1 HYDRAULIC SYSTEM ENGINE DRIVEN PUMP DUE TO LEAKING O-RING AT PRESSURE LINE.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
